# SDR ASAA1251087

- Difficulty date: February 10, 2012
- Submitted: February 13, 2012
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 21,504 hours, 6,365 cycles
- System (JASC): 4990 · APU Oil System
- Part: Filter Element
- Part number: 7590361101
- Condition: Defective
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOLLOW TO REPORTS OF THE APU SHUTTING DOWN WITH LOW OIL PRESSURE AND HIGH OIL TEMP FAULTS.  REPLACED OIL FILTER ELEMENT PERFORMED APU BITE PROC 49 60 00 810 801.  NO FAULTS.  REPLACED OIL TEMP CONTROL VALVE.
